# SDR DL757952249

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Part number: 314N301016B
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND NR 1 ENGINE NOSE COWL WITH HOLE IN COMPOSITE PANEL AT 1 O'CLOCK POSITION.  REPAIRED PER SRM 54-11-01.
